# SDR DHL2005741544

- Difficulty date: April 18, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS EVALUATED AND FOUND BEYOND ALLOWABLE LIMITS IAW B727 SRM 57-50-1 FIG 2.  REPAIRED IAW SRM.
